YOGYAKARTA-BROMO-IJEN-BALI (10d9n)


ITINERARY
Day 1 》
Airport Yogyakarta _ Hotel arround malioboro street

● Pick up Surabaya Airport Yogyakarta at 12.35 PM
● Then driving about 1 hours to the Hotel 
● Reach Hotel around 1.35 PM then Check in ( book by yourself )
● If no tired can Explore MALIOBORO Street YOGYAKARTA
● Free program

Day 2 》
Hotel _ PRAMBANAN Temple _ Hotel arround borobudur temple

● Wake up and Breakfast 
● After Breakfast around 09.00 AM we check out then directly to PRAMBANAN Temple
● From Hotel to PRAMBANAN Temple we need driving is about 1,5 hours
● Reach PRAMBANAN Temple around 10.30 AM then EXPLORE 
● After EXPLORE PRAMBANAN Temple around 1.00 PM we directly to Hotel at borobudur area
● From PRAMBANAN Temple to Hotel we need driving is about 3 hours
● Reach Hotel around 4.00 PM then check in ( book by yourself )
● Free program

DAY 3 》
BOROBUDUR Sunrise _ BROMO Probolinggo

● Wake up early morning at 03.30 AM 
● Around 04.00 AM we leave Hotel to BOROBUDUR Temple area
● Reach BOROBUDUR Temple then Enjoy The Sunrise from BOROBUDUR Temple
● After enjoying Sunrise from BOROBUDUR Temple then EXPLORE The BOROBUDUR Temple
● After Explore Temple we back Hotel
● Reach Hotel around 08.00 AM then Breakfast and showering
● After that we check out around 10.00 AM directly to PROBOLINGGO BROMO
● From Hotel to PROBOLINGGO we need driving is about 8 hours
● Reach PROBOLINGGO around 06.00 PM then check in Hotel 
● Free program

DAY 4 》
BROMO SUNRISE _ IJEN BLUE FIRE

● Wake up in early morning at 01.00 AM
● At 01.30 AM leaving from hotel to BROMO area need driving is about 1,5 hours
● Reach BROMO area around 03.00 AM then we directly to PENANJAKAN View Point 
● From BROMO area to PENANJAKAN View Point we use JEEP 4WD driving 1 hours 
● Around 04.00 AM we reach to PENANJAKAN View Point
● PENANJAKAN View Point this place is very popular as the highest point to catch sunrise
● After ENJOY PENANJAKAN View Point we back to the JEEP 4WD
● Then the JEEP 4WD drive down through the Sea of sand again and heading Bromo
● Reach the JEEP 4WD parking area you may walk or ride the horse to reach Bromo
● Then walking through the upstairs to reach the rim of Bromo Crater
● Enjoy in the Bromo Crater , after Enjoying Bromo then directly to Waterfall MADAKARIPURA
● Reach Waterfall MADAKARIPURA then Enjoy 
● After Enjoying in the Waterfall MADAKARIPURA around 12.00 PM then directly to IJEN View Hotel
● From MADAKARIPURA to IJEN View Hotel we need driving is about 5 hours 
● Lunch in the local Restaurant along the route to the IJEN View Hotel
● Reach IJEN View Hotel around 5.00 PM then check in
● Free and rest program

DAY 5 》
IJEN Blue Flame – Hotel at bedugul area BALI Island 

● Wake up at 11.30 PM ( Breakfast in BOX )
● Then check out at 00.00 AM we direct and to Paltuding IJEN area
● From Hotel to Paltuding IJEN area we need driving is about 2 hours
● Around 02.00 AM we reach Paltuding IJEN area , PALTUDING is the permit post Entrance
● We walk start from PALTUDING and we need walk is about 1,5 hours to IJEN Peack 
● Reach the IJEN Peak around 03.30 AM , ENJOY the BLUE FLAME SULPHUR IJEN from the Peak
● Blue Flame Sulphur is the phenomena from the sulphur mining
● Because IJEN is the largest area for sulphur mining and a lot of people worked
   as the sulphur miners
● Blue Flame Sulphur is the sulphur with high temperature so , it’s look like burn the sulphur in the dark
● You will see greenish blue light from the sulphur
● It can be reached ( Blue Flame ) when no moon light and no rainy
● Hopefully the weather supports us too
● If the possible condition and safe ( no warning from Volcanic Board )
● You may walk down is about 30 minute until the rim of the Ijen Lake
● Then ENJOY and joining with the sulphur miners to see how they work
● After Sunrise we can see and ENJOY The Morning Lake View 
● After ENJOYING the LAKE IJEN we back to PALTUDING area
● Reach PALTUDING area around 07.00 AM then we ENJOY the Breakfast
● Around 08.00 AM we direct to BALI Island 
● From PALTUDING IJEN area to BALI we need driving is about 6 hours ( including take FERRY )
● Around 03.00 PM (BALI TIME) we reach GIT-GIT waterfall.do activity there arround 2 hours 
● Then directly to Hotel arround BEDUGUL area BALI then check in ( book by yourself )
● Free program

DAY 6 》
BALI Tours 

● Wake up and Breakfast at 07.00 AM
● After Breakfast around 08.30 AM check out then we EXPLORE BEDUGUL
visit to
》 Jatiluwih Rice Terrace 
》 ULUN DANU Beratan Temple 
● After EXPLOR in BEDUGUL we go to HOTEL arround KARANGASEM area check in
● Free program

DAY 7 》
BALI Tours

● Wake up and Breakfast at 07.00 AM 
● After Breakfast around 08.30 PM check out then we visit to :
》LEMPUYANGAN LUHUR Temple
》SOEKASADA TAMAN UJUNG Water Palace
》TUKAD CEPUNG waterfall 
》TIRTA EMPUL TEMPLE 
● After ENJOYING in karangasem we go to HOTEL arround UBUD check in
● Free program

DAY 8 》
Bali Tours

● Wake up and Breakfast at 07.00 AM
● After Breakfast check out around 08.00 AM then we EXPLORE UBUD Visit to :
》MONKEY FOREST 
》Tegalalang Rice Terrace 
》TEGENUNGAN Waterfall 
》SHOPPING CENTER 
● After EXPLORE UBUD we directly to TANA LOT BEACH area
● From UBUD to TANA LOT area we need driving is about 2 hours 
● Reach TANA LOT BEACH area then check in HOTEL 
● Free program

DAY 9 》
BALI Tours

● Wake up and Breakfast at 07.00 AM
● After Breakfast around 08.00 AM we check out then directly visit to :
》TANA LOT temple
》ULUWATU Temple 
● After EXPLORE ULUWATU we directly to JIMBARAN area
● From ULUWATU to JIMBARAN area we driving is about 1,30 hours
● Reach JIMBARAN area around 4.00 PM then check in HOTEL 
● Free program

DAY 10 》
JIMBARAN HOTEL _ Airport Ngurah Rai

● Wake up and Breakfast at 07.00 AM
● After Breakfast free and easy program
● Around 08.00 AM we preparing for check out at 09.00 AM
● From JIMBARAN to Airport Ngurah Rai we need driving is about 1 hours
● Reach at 10.00 AM Airport Ngurah Rai our tour finish

INCLUDE
》ALL Entrance JAVA and BALI
》Tour Guide
》Private transportation arrangement for 10 days ( driver , petrol , toll fees included ) 
》4WD Jeep ride in Bromo National Park 
》One night Hotel in Bromo ( breakfast included ) 
》One Night Hotel in Ijen ( Breakfast included ) 
》ALL Local guide JAVA and BALI
》Gas Mask in IJEN
》English speaking driver
》Supply of Mineral Water

EXCLUDE
》Pony rides in Bromo sand field
》Travel Insurance
》Personal expenditures
》Medical exp